Ver todas las categorías

Tylenol 8 Hour Arthritis Joint Pain Acetaminophen Tablets

4.8
(1128)
Unidades:

Tylenol 8 Hour Arthritis Joint Pain Acetaminophen Tablets

24 u., .1 lb. N.° de artículo: 910797

Elegible para HSA/FSA

  • Tylenol 8 Hour Arthritis Pain Caplets with acetaminophen for minor arthritis & joint pain relief
  • Provides fast-acting, effective relief of other aches such as backache, headache & menstrual cramps
  • Each pain relief tablet contains 650 mg of acetaminophen, an effective pain reliever & fever reducer
  • Features extended-release, bi-layer caplet design for powerful relief that lasts for up to 8 hours
  • Also works as a fever reducer & helps alleviate pain symptoms related to the common cold
  • When used as directed, this oral pain reliever tablet has an excellent safety profile
  • This arthritic joint & knee pain relief medicine can be used by adults 18 years & older
  • Get your relief with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction

Tylenol 8 Hour Arthritis Pain Reliever Extended Release Caplets temporarily relieve the minor aches and pains of arthritis, including arthritic joint pain. The first layer of the bi-layer design delivers fast-acting medicine for quick relief while the second has an extended release, offering effective pain relief that lasts up to 8 hours. With 650 milligrams of the pain-relieving and fever reducing ingredient acetaminophen per caplet, this pain medicine also temporarily relieves aches and pains associated with muscular aches, backache, joint ache, premenstrual and menstrual cramps, the common cold, headache, and toothache. This effective oral pain reliever is gentle on your stomach, but tough on arthritic joint pain and also works as a fever reducer. Experience relief and alleviate aches & pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction. It can be used by adults 18 years older and is safe when used as directed.

Ingredientes

Active ingredients (in each caplet) (Purpose)
Acetaminophen 650 mg (analgésico/antifebril)

Inactive ingredients
carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, povidone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin
Indicaciones

  • No tomar más de la dosis indicada (ver advertencia de sobredosis) 



Adults:




  • Take 2 caplets every 8 hours with water

  • Swallow whole; do not crush, chew, split or dissolve

  • Do not take more than 6 caplets in 24 hours

  • No usar por más de 10 días, a menos que lo indique un médico



Under 18 years of age:




  • Consultar a un médico





Otra información:




  • Almacenar a 20-25 °C (68-77 °F)

  • No usar si la caja está abierta. No usar si el producto no tiene el sello de seguridad interno impreso con la palabra "TYLENOL" o si está roto





¿Tiene alguna pregunta o comentario? Llame al 1-877-895-3665 (gratis) o 215-273-8755 (cobro revertido)


Advertencias

Advertencia sobre la salud hepática: este producto contiene acetaminofén. Puede sufrir daño hepático grave si toma




  • More than 6 caplets in 24 hours, which is the maximum daily amount

  • El producto con otros medicamentos que contengan acetaminophen

  • 3 o más bebidas con alcohol al día mientras usa este producto





Aviso de alergias: el acetaminofén puede causar reacciones graves en la piel. Los síntomas pueden incluir:




  • Enrojecimiento de la piel

  • Ampollas

  • Erupción



En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato. 



No usar




  • Con ningún otro medicamento que contenga acetaminophen (con o sin receta). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.

  • Si es alérgico al acetaminophen o a cualquiera de los ingredientes activos de este producto





Si sufre enfermedad renal, consulte a su médico antes de usar este producto



Consulte a un médico o farmacéutico antes de usar el producto si está tomando warfarina, un medicamento anticoagulante.



Deje de usarlo y consulte a su médico si




  • El dolor empeora o dura más de 10 días

  • La fiebre empeora o dura más de 3 días

  • Presenta síntomas nuevos

  • Tiene enrojecimiento o hinchazón



Estos podrían ser indicios de una afección grave.



Si está embarazada o en período de lactancia, consulte a un profesional médico antes de usar.

Mantener fuera del alcance de los niños.

Advertencia de sobredosis: en caso de sobredosis, acuda al médico o a un centro de control de intoxicaciones de inmediato. (1-800-222-1222) La atención médica inmediata es esencial tanto para adultos como para niños, aunque no se advierta ningún signo o síntoma.


*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Tylenol 8 Hour Arthritis Joint Pain Acetaminophen Tablets

(1128)